# SDR REXA2021032200169

- Difficulty date: February 28, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 25,309 hours, 25,527 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R1241214
- Condition: Cracked
- Location: Rt Wing Le
- Part time: 25,309 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING O/B LEADING EDGE O/B END RIB IS CRACKED	REMOVED, FABRICATED, AND INSTALLED RIB IAW CRJ 200 SRM 51-24-21 & 51-42-06
